Alert archive / Arizona / Severe Thunderstorm Warnings in 2012

Severe Thunderstorm Warning 100, NWS Tucson, AZ

September 3, 2012Cochise County, Arizona

NWS Tucson, AZ issued this severe thunderstorm warning at Sep 3, 2012, 5:19 PM MST for Cochise County, Arizona. It was in force for 41 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Sep 3, 2012, 5:19 PM MST (00:19 UTC)
Expired
Sep 3, 2012, 6:00 PM MST
In force
41 min
Issued by
NWS Tucson, AZ
Area
Storm-based polygon

County Cochise County, AZ

The radar

The Tucson radar (KEMX), 65 km from the middle of the area, began a volume at 00:20 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Tuscon, AZ (KTUS), launched 00:00Z, 0.3 hours before the alert went out and 100 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Tuscon, AZ at 00:00Z on 2012-09-04Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 768 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Tuscon, AZ at 00:00Z on 2012-09-04The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -37 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
768 J/kg
Mixed-layer CIN
-47 J/kg
Mixed-layer LCL
2007 m above ground
0-6 km bulk shear
5 kt
0-1 km storm-relative helicity
-37 m²/s²
0-3 km storm-relative helicity
15 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

710 
WUUS55 KTWC 040019
SVRTWC
AZC003-040100-
/O.NEW.KTWC.SV.W.0100.120904T0019Z-120904T0100Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TUCSON AZ
519 PM MST MON SEP 3 2012

THE NATIONAL WEATHER SERVICE IN TUCSON HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  CENTRAL COCHISE COUNTY IN SOUTHEAST ARIZONA...

* UNTIL 600 PM MST

* AT 512 PM MST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
  DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED 8 MILES
  NORTHEAST OF TOMBSTONE...OR 25 MILES NORTHEAST OF SIERRA VISTA...  
  AND MOVING SOUTHWEST AT 10 TO 15 MPH.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEEK SHELTER INDOORS. EXPECT DAMAGING WINDS IN EXCESS OF 60 MPH...
LARGE HAIL...FREQUENT LIGHTNING...AND HEAVY RAIN WITH THIS STORM.

&&

LAT...LON 3156 10987 3175 11023 3193 11004 3184 10986
TIME...MOT...LOC 0018Z 029DEG 9KT 3181 11000

$$

MEYER
2 follow-up statements
830 
WWUS55 KTWC 040040
SVSTWC

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TUCSON AZ
540 PM MST MON SEP 3 2012

AZC003-040100-
/O.CON.KTWC.SV.W.0100.000000T0000Z-120904T0100Z/
COCHISE AZ-
540 PM MST MON SEP 3 2012

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 600 PM MST
FOR CENTRAL COCHISE COUNTY...

AT 536 PM MST...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS 
LOCATED NEAR AND NORTHEAST OF TOMBSTONE...OR 21 MILES NORTHEAST OF 
SIERRA VISTA...MOVING SOUTHWEST AT 10 MPH.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

EXPECT DAMAGING WINDS IN EXCESS OF 60 MPH...LARGE HAIL...FREQUENT 
LIGHTNING...AND HEAVY RAIN WITH THIS STORM.

&&

LAT...LON 3156 10987 3175 11023 3193 11004 3184 10986
TIME...MOT...LOC 0040Z 029DEG 9KT 3175 11003

$$

MEYER
834 
WWUS55 KTWC 040053
SVSTWC

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TUCSON AZ
553 PM MST MON SEP 3 2012

AZC003-040103-
/O.EXP.KTWC.SV.W.0100.000000T0000Z-120904T0100Z/
COCHISE AZ-
553 PM MST MON SEP 3 2012

...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL COCHISE COUNTY WILL
EXPIRE AT 600 PM MST...

AT 553 PM MST THUNDERSTORMS IN THE TOMBSTONE AREA WERE DIMINISHING 
IN INTENSITY. A FLASH FLOOD WARNING REMAINS IN EFFECT FOR THE AREA.

LAT...LON 3156 10987 3175 11023 3193 11004 3184 10986
TIME...MOT...LOC 0053Z 029DEG 9KT 3172 11005

$$

MEYER

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tucson, AZ wrote its last area forecast discussion before this severe thunderstorm warning went out at Sep 3, 3:20 PM MST, 1 hour 59 minutes earlier.

Area forecast discussion, Sep 3, 3:20 PM MST, 1 hour 59 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TUCSON AZ
320 PM MST MON SEP 3 2012

.SYNOPSIS...THERE WILL BE PLENTY OF MOISTURE AROUND FOR SCATTERED
AFTERNOON AND EVENING THUNDERSTORMS AGAIN TODAY...MAINLY SOUTH AND
WEST OF TUCSON. DEEPER MOISTURE WILL MOVE ACROSS THE AREA TUESDAY
AND WEDNESDAY FOR AN UPSWING IN THUNDERSTORM ACTIVITY.

&&

.DISCUSSION...ACTIVITY SLOWER TO START THIS AFTERNOON AND HAS MAINLY
BEEN RELEGATED TO THE HIGHER TERRAIN SOUTH AND EAST OF TUCSON. IT
ALSO HAS BEEN COOLER THAN FORECAST. PRECIPITABLE WATER VALUES ARE
SLOWLY INCREASING...ESPECIALLY OUT WEST...AND RANGE FROM 1.35" NEAR
THE AZ/NM BORDER TO 1.70" OUT IN WESTERN PIMA COUNTY. STILL NO
CHANGE FROM MORNING THINKING THAT THE BEST CHANCES FOR STORMS WITH
HEAVY RAIN WILL BE ALONG THE INTERNATIONAL BORDER AND ONCE AGAIN OUT
IN CENTRAL PIMA COUNTY.

TROPICAL MOISTURE WILL CONTINUE TO PUSH NORTH INTO ARIZONA TUESDAY
AND WEDNESDAY AS TROPICAL STORM JOHN MOVES TO THE WNW INTO COOLER
WATERS WELL OFF THE BAJA COAST. AS WE HAVE BEEN ADVERTISING FOR A
COUPLE OF DAYS NOW...BOTH TUESDAY AND WEDNESDAY LOOK PRETTY ACTIVE
AND WET. DUE TO THE ADDED MOISTURE AND CLOUD COVER...HIGHS TUESDAY
AND WEDNESDAY WILL BE BELOW NORMAL.

ATMOSPHERE DRIES OUT A BIT LATE IN THE WEEK INTO THE WEEKEND BUT
ENOUGH MOISTURE WILL BE AROUND FOR CONTINUED CHANCE OF AFTERNOON AND
EVENING THUNDERSTORMS. HIGHS WILL WARM BACK TO OR SLIGHTLY ABOVE
NORMAL.

&&

.AVIATION...MAIN AREA OF CONCERN FOR SHOWERS AND THUNDERSTORMS THIS
EVENING WILL BE SOUTH AND WEST OF KTUS WHERE THEY WILL BE MORE
NUMEROUS. CAN EXPECT MVFR CONDITIONS NEAR TSRA THRU 04/04Z. EXPECT
SCTD TSRA TO DVLP ONCE AGAIN ON TUESDAY AFTER 04/19Z.

SURFACE WIND GENERALLY LESS THAN 10 KTS...EXCEPT FOR GUSTS TO 45 KTS
NEAR SCTD TSRA/SHRA THRU 04/04Z...ESPECIALLY FROM S AND W OF KTUS.
AVIATION DISCUSSION NOT UPDATED FOR TAF AMENDMENTS.

&&

.FIRE WEATHER...EXPECT SCATTERED MAINLY AFTERNOON AND EVENING
SHOWERS AND THUNDERSTORMS THROUGH THE WEEK. ERRATIC AND GUSTY WINDS
CAN BE EXPECTED NEAR ANY THUNDERSTORMS THAT DEVELOP.

&&

.TWC WATCHES/WARNINGS/ADVISORIES...NONE.

&&

VISIT US ON FACEBOOK...TWITTER...AND AT WEATHER.GOV/TUCSON
Hazardous weather outlook, Sep 3, 11:20 AM MST, 5 hours 59 minutes before
HAZARDOUS WEATHER OUTLOOK...CORRECTION
NATIONAL WEATHER SERVICE TUCSON AZ
1120 AM MST MON SEP 3 2012

CORRECTION TO ADD SECOND PARAGRAPH IN DAY TWO THRU SEVEN SECTION

AZZ503-507-508-513-040600-
UPPER SANTA CRUZ RIVER VALLEY/ALTAR VALLEY-
UPPER SAN PEDRO RIVER VALLEY-
EASTERN COCHISE COUNTY BELOW 5000 FEET-
DRAGOON AND MULE AND HUACHUCA AND SANTA RITA MOUNTAINS-
1120 AM MST MON SEP 3 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST ARIZONA.

.DAY ONE...TODAY AND TONIGHT

MOISTURE VALUES HAVE INCREASED IN THE PAST 24 HOURS AND COMBINED
WITH A WEAK UPPER LEVEL DISTURBANCE MOVING NORTH ACROSS NORTHERN
SONORA MEXICO...EXPECTED WIDESPREAD SHOWERS AND SCATTERED
THUNDERSTORMS THIS AFTERNOON AND EVENING. SOME OF THE STRONGER
STORMS WILL PRODUCE HEAVY RAIN AND WIND GUSTS TO 50 MPH. LOCALIZED
RAINFALL TOTALS OF ONE TO TWO INCHES WILL INCREASE THE CHANCES FOR
FLASH FLOODING TO OCCUR.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

DEEPER MOISTURE WILL MOVE ACROSS THE AREA TUESDAY AND WEDNESDAY.
THUS EXPECT TYPICAL SUMMER THUNDERSTORM ACTIVITY. MAIN THREAT FROM
STORMS WILL BE HEAVY RAIN AND WIND GUSTS TO 45 MPH. THERE WILL BE
FLASH FLOODING CONCERNS BOTH TUESDAY AND WEDNESDAY.

SOME DRIER AIR PUSHES IN THURSDAY INTO THE WEEKEND...BUT ENOUGH
MOISTURE WILL BE AROUND FOR A CHANCE OF STORMS EACH AFTERNOON AND
EVENING.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

AZZ502-515-040600-
TOHONO O'ODHAM NATION-BABOQUIVARI MOUNTAINS-
1120 AM MST MON SEP 3 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST ARIZONA.

.DAY ONE...TODAY AND TONIGHT

SCATTERED SHOWERS AND THUNDERSTORMS WILL BE DEVELOPING THIS AFTERNOON
AND CONTINUING INTO THE EVENING HOURS. AS HAS BEEN THE CASE FOR
THE PAST COUPLE OF DAYS...SOME OF THESE STORMS WILL CAPABLE OF
PRODUCING HEAVY RAIN AND WIND GUSTS TO 50 MPH. ISOLATED AREAS OVER
THE PAST COUPLE OF EVENINGS HAVE RECEIVED UP TO TWO INCHES OF
RAIN...SO ANY ADDITIONAL RAINFALL WILL BRING ABOUT FLASH FLOODING
ISSUES.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

DEEPER MOISTURE WILL MOVE ACROSS THE AREA TUESDAY AND WEDNESDAY.
THUS EXPECT TYPICAL SUMMER THUNDERSTORM ACTIVITY. MAIN THREAT FROM
STORMS WILL BE HEAVY RAIN AND WIND GUSTS TO 45 MPH. THERE WILL BE
FLASH FLOODING CONCERNS BOTH TUESDAY AND WEDNESDAY.

SOME DRIER AIR PUSHES IN THURSDAY INTO THE WEEKEND...BUT ENOUGH
MOISTURE WILL BE AROUND FOR A CHANCE OF STORMS EACH AFTERNOON AND
EVENING.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

AZZ504>506-514-040600-
TUCSON METRO AREA-SOUTH CENTRAL PINAL COUNTY-
SOUTHEAST PINAL COUNTY-CATALINA AND RINCON MOUNTAINS-
1120 AM MST MON SEP 3 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST ARIZONA.

.DAY ONE...TODAY AND TONIGHT

ISOLATED TO WIDELY SCATTERED SHOWERS AND THUNDERSTORMS WILL BE
DEVELOPING THIS AFTERNOON AND CONTINUING INTO THE EVENING HOURS.
MAIN THREAT FROM STORMS WILL BE WIND GUSTS TO 50 MPH AND BRIEF
HEAVY RAIN WHICH MAY CAUSE MINOR FLOODING ISSUES.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

DEEPER MOISTURE WILL MOVE ACROSS THE AREA TUESDAY AND WEDNESDAY.
THUS EXPECT TYPICAL SUMMER THUNDERSTORM ACTIVITY. MAIN THREAT FROM
STORMS WILL BE HEAVY RAIN AND WIND GUSTS TO 45 MPH. THERE WILL BE
FLASH FLOODING CONCERNS BOTH TUESDAY AND WEDNESDAY.

SOME DRIER AIR PUSHES IN THURSDAY INTO THE WEEKEND...BUT ENOUGH
MOISTURE WILL BE AROUND FOR A CHANCE OF STORMS EACH AFTERNOON AND
EVENING.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

AZZ501-040600-
WESTERN PIMA COUNTY-
1120 AM MST MON SEP 3 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST ARIZONA.

.DAY ONE...TODAY AND TONIGHT

THERE IS A SLIGHT CHANCE FOR THUNDERSTORMS THIS AFTERNOON...THEN A
BETTER CHANCE TONIGHT AS STORMS IN CENTRAL PIMA COUNTY PUSH WEST
AS FAR AS STATE HIGHWAY 86. MAIN THREAT FROM STORMS INITIALLY WILL
BE BLOWING DUST FROM THUNDERSTORM OUTFLOW TO THE EAST...THEY
LOCALLY HEAVY RAIN AND WIND GUSTS TO 45 MPH AS STORMS PUSH WEST
ACROSS THE AREA.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

DEEPER MOISTURE WILL MOVE ACROSS THE AREA TUESDAY AND WEDNESDAY.
THUS EXPECT TYPICAL SUMMER THUNDERSTORM ACTIVITY. MAIN THREAT FROM
STORMS WILL BE HEAVY RAIN AND WIND GUSTS TO 45 MPH. THERE WILL BE
FLASH FLOODING CONCERNS BOTH TUESDAY AND WEDNESDAY.

SOME DRIER AIR PUSHES IN THURSDAY INTO THE WEEKEND...BUT ENOUGH
MOISTURE WILL BE AROUND FOR A CHANCE OF STORMS EACH AFTERNOON AND
EVENING.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

AZZ509>512-040600-
UPPER GILA RIVER VALLEY-
WHITE MOUNTAINS OF GRAHAM AND GREENLEE COUNTIES-
GALIURO AND PINALENO MOUNTAINS-CHIRICAHUA MOUNTAINS-
1120 AM MST MON SEP 3 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST ARIZONA.

.DAY ONE...TODAY AND TONIGHT

ISOLATED TO SCATTERED SHOWERS AND THUNDERSTORMS THIS AFTERNOON AND
EVENING. LOCALLY HEAVY RAIN AND WIND GUSTS TO 45 MPH ARE MAIN
CONCERNS WITH STORMS.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

DEEPER MOISTURE WILL MOVE ACROSS THE AREA TUESDAY AND WEDNESDAY.
THUS EXPECT TYPICAL SUMMER THUNDERSTORM ACTIVITY. MAIN THREAT FROM
STORMS WILL BE HEAVY RAIN AND WIND GUSTS TO 45 MPH. THERE WILL BE
FLASH FLOODING CONCERNS BOTH TUESDAY AND WEDNESDAY.

SOME DRIER AIR PUSHES IN THURSDAY INTO THE WEEKEND...BUT ENOUGH
MOISTURE WILL BE AROUND FOR A CHANCE OF STORMS EACH AFTERNOON AND
EVENING.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

WEATHER.GOV/TUCSON

In the hours before

Special weather statement, Sep 3, 3:03 PM MST, 2 hours 16 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TUCSON AZ
303 PM MST MON SEP 3 2012

AZZ503-513-032245-
DRAGOON/MULE/HUACHUCA AND SANTA RITA MOUNTAINS INCLUDING
BISBEE/CANELO HILLS/MADERA CANYON AZ-UPPER SANTA CRUZ RIVER AND ALTAR
VALLEYS INCLUDING NOGALES AZ-
303 PM MST MON SEP 3 2012

...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL SANTA CRUZ COUNTY UNTIL
345 PM MST...

AT 254 PM MST...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 12 MILES NORTHEAST OF NOGALES...MOVING WEST AT 5
TO 10 MPH TOWARD THE PATAGONIA LAKE AREA.

WIND GUSTS UP TO 45 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH
HEAVY RAIN.

AREAS AFFECTED BY THIS STORM INCLUDE...NOGALES...KINO SPRINGS AND
PATAGONIA LAKE.

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

LAT...LON 3161 11090 3155 11065 3136 11068 3132 11089
      3133 11096
TIME...MOT...LOC 2202Z 090DEG 8KT 3145 11078

MEYER
Special weather statement, Sep 3, 3:35 PM MST, 1 hour 44 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TUCSON AZ
335 PM MST MON SEP 3 2012

AZZ503-032315-
UPPER SANTA CRUZ RIVER AND ALTAR VALLEYS INCLUDING NOGALES AZ-
335 PM MST MON SEP 3 2012

...SIGNIFICANT WEATHER ADVISORY FOR WESTERN SANTA CRUZ COUNTY UNTIL
415 PM MST...

AT 330 PM MST...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 8 MILES NORTH OF NOGALES...MOVING WEST AT 10 MPH.

HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN.

AREAS AFFECTED BY THIS STORM INCLUDE...TUBAC...RIO RICO...PENA BLANCA
LAKE AND TUMACACORI.

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

LAT...LON 3139 11123 3166 11107 3154 11081 3132 11085
      3132 11104
TIME...MOT...LOC 2235Z 103DEG 10KT 3148 11096

MEYER
Special weather statement, Sep 3, 5:03 PM MST, 16 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TUCSON AZ
503 PM MST MON SEP 3 2012

AZZ507-508-513-040045-
DRAGOON/MULE/HUACHUCA AND SANTA RITA MOUNTAINS INCLUDING
BISBEE/CANELO HILLS/MADERA CANYON AZ-EASTERN COCHISE COUNTY BELOW
5000 FEET INCLUDING DOUGLAS/WILLCOX AZ-UPPER SAN PEDRO RIVER VALLEY
INCLUDING SIERRA VISTA/BENSON AZ-
503 PM MST MON SEP 3 2012

...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL COCHISE COUNTY UNTIL 545
PM MST...

AT 454 PM MST...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 28 MILES SOUTH OF WILLCOX BETWEEN SUNIZONA AND
TOMBSTONE...MOVING SOUTHWEST AT 10 MPH.

WIND GUSTS UP TO 45 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH
HEAVY RAIN.

AREAS AFFECTED BY THIS STORM INCLUDE...ELFRIDA AND TOMBSTONE.

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

LAT...LON 3160 10971 3172 11016 3195 10985 3190 10961
TIME...MOT...LOC 0002Z 029DEG 4KT 3183 10981

MEYER

The office that day

Everything else NWS Tucson, AZ issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 3, 5:03 PM MSTSpecial Weather StatementTWCCochise42 min
Sep 3, 5:21 PM MSTFlash Flood WarningTWCCochise114 min
Sep 3, 5:34 PM MSTSpecial Weather StatementTWCSanta Cruz41 min
Sep 3, 6:17 PM MSTSevere Thunderstorm WarningTWCCochise43 min
Sep 3, 6:39 PM MSTSpecial Weather StatementTWCGraham51 min
Sep 3, 6:41 PM MSTFlash Flood WarningTWCCochise79 min
Sep 3, 8:39 PM MSTAreal Flood AdvisoryTWCCochise3 hr
Sep 4, 6:24 AM MSTAreal Flood AdvisoryTWCPima111 min
Sep 4, 7:56 AM MSTAreal Flood AdvisoryTWCPima3 hr
Sep 4, 4:09 PM MSTSpecial Weather StatementTWCGraham51 min

Nearby

Severe Thunderstorm Warnings in Arizona, 2012Every severe thunderstorm warning in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.